You are not currently logged in.
Access JSTOR through your library or other institution:
The Turán Number and Probabilistic Combinatorics
Alan J. Aw
The American Mathematical Monthly
Vol. 119, No. 6 (June‒July 2012), pp. 510-513
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.06.510
Page Count: 4
You can always find the topics here!Topics: Vertices, Mathematical theorems, Combinatorics, Probability distributions, Mathematical problems, Mathematical permutation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Abstract In this short expository article, we describe a mathematical tool called the probabilistic method, and illustrate its elegance and beauty through proving a few well-known results. Particularly, we give an unconventional probabilistic proof of a classical theorem concerning the Turán number T(n, k, l).
Copyright the Mathematical Association of America 2012